# SDR DALA2025062404704

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 78,644 hours, 31,797 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 321632
- Condition: Damaged
- Location: Zone 100
- Part time: 28,928 hours, 11,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3707 -DIV- DIVERTED TO JFK DUE TO IAS DISAGREE. CORRECTIVE ACTION: FOUND FIRST OFFICER'S PITOT TUBE INLET DAMAGED. REPLACED PITOT TUBE AND ADM. OPS CHECKS GOOD.
